Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Pain due to use of unwanted 72 tablet

sir i had sex before 3 days and condom burst that time then she has taken "unwanted 72" capsule after that she suffering from lots of pain today so suggest me
Asked On : Sun, 16 Jan 2011
Answers:  2 Views:  1007
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello nitesh;
welcome to HealthcareMagic
Unwanted 72 is a emergency contraceptive and a hormonal pill and a female can have bleeding like periods with in 7 days of taking it and that is normal withdrawal bleeding following pills.She may get pain in lower abdomen at that time.The common side effects of the medicine are nausea;vomiting;tenderness of breast;dizziness;lower abdominal pain etc so if the pain is more get her to a Gynaecologist for examination and she will examine and treat her.
Answered: Sun, 21 Aug 2011
I find this answer helpful
General & Family Physician Dr. Vasudha Jayant Athavale's  Response

you have not specified where the pain is..
- if it is in lower ab. may be premenstrual &releaved with Tab DYsmen.But it will be as strong as it is always.

- may be it's due to acidity. try tab. histac300 mg twice a day.let her have bland &easy to digest food plenty of water. Avoid hot
drinks . cold milk would help.

pain can b due to some other coincidental origin which needs examinationby an expert,.

Answered: Sun, 21 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor